# SDR SWAA2023090584931

- Difficulty date: August 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 28 INCHES FROM FRONT EDGE LT HORIZONTAL STAB 2023-477627<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[03] REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AND 28 INCHES FROM FRONT EDGE LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 PARAGRAPH 4 REPAIR INSTRUCTIONS  SEE INDIVIDUAL SIGN-OFF BELOW;[04] CERTIFIED STEP 3 COMPLETED  RII
